# SDR AALA20130829003

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 104,870 hours, 20,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11B INOPERATIVE. REPLACED CONNECTOR AT SEAT 11B & REPINNED.  OPERATIONS CHECKED NORMAL.
